# SDR 2019FA0000353

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 87,688 hours, 39,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Bs 1346-1351
- Part time: 87,688 hours, 39,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2601N484 DISCREPANCY: C/R EVAL REPAIR-CORROSION ON BEAR STRAP BETWEEN STA1346-STA1351M STR34R - STR35R PER ATTACHED REA NO. B653-5510MR  CORRECTIVE ACTION: REPAIR TO BE ACCOMPLISHED ON NR 2601N495 PER EO 19421 REV 1R  AIRBORNE/PEMCO NON-ROUTINE 2601N495 DISCREPANCY: C/R: ACCOMPLISH E.O. #19421  CORRECTIVE ACTION: COMPLIED WITH EO# 19421
